# SDR SWAA2022022430577

- Difficulty date: December 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER (TANG) BROKEN / FWD CABIN FLOOR PANEL 221GF WITH FWD O/B CORNER (TANG) BROKEN REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE IAW SRM 51-10-02-0G-0 PARA 9.A.(11) 57543U 12DEC18
